Vol. 53, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generators for evolution systems with quasi continuous trajectories

James Victor Herod

Vol. 53 (1974), No. 1, 153–161
Abstract

With G a normed space, this paper provides conditions on a nonlinear function A from R × G to G in order to insure that if P is in G then there will be a (not necessarily continuous) solution Y for

          ∫
x
Y(x) = P + 0 dtA(t,Y(t)).

Mathematical Subject Classification 2000
Primary: 47H15
Secondary: 45H05
Milestones
Received: 3 July 1973
Published: 1 July 1974
Authors
James Victor Herod